# SDR 97ZZZX2622

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600EE
- Make and model: Piper PA-31-350
- Aircraft serial: 317952158
- Engine: Lyc TIO540J2BD
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Housing Assy
- Part number: 2102160801
- Condition: Leaking
- Location: Engine Accessory
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM AIRCRAFT DUE TO EXCESSIVE OIL LEAKAGE FROM ACCESSORY HOUSING ASSY.  (THE ENTIRE AREA WHERE P/N 73818 GASKET IS LOCATED).  EXCESSIVE OIL LEAKAGE WAS ALSO NOTED COMING FROM AFT CYLINDER BASE SEALS (PN 71481).  OIL WAS COVERING TURBOCHARGER AND BURNING.  ENGINE OIL CONSUMPTION EXCEEDED LYCOMING SPECIFICATIONS.  EXCESSIVE OIL WAS BLOWING OUT BREATHER TUBE.
